On the moduli b-divisors of lc-trivial fibrations  [ Sur les b-diviseurs de modules des fibrations lc-triviales ]
Annales de l'Institut Fourier, Tome 64 (2014) no. 4, p. 1721-1735
Grosso modo, en utilisant le programme des modèles minimaux semi-stables, nous montrons que la partie modulaire d’une fibration lc-triviale coïncide avec celle d’une fibration klt-triviale induite par adjonction aprés changement de base par un morphisme génériquement fini. Comme application, eu utilisant le résultat de Ambro sur fibrations klt-triviales, on obtient que la partie modulaire d’une fibration lc-triviale est b-nef et abondante.
Roughly speaking, by using the semi-stable minimal model program, we prove that the moduli part of an lc-trivial fibration coincides with that of a klt-trivial fibration induced by adjunction after taking a suitable generically finite cover. As an application, we obtain that the moduli part of an lc-trivial fibration is b-nef and abundant by Ambro’s result on klt-trivial fibrations.
DOI : https://doi.org/10.5802/aif.2894
Classification:  14N30,  14E30,  14J10
Mots clés: programme des modèles minimaux semi-stables, formules de fibré canoniques, fibrations lc-triviales, fibrations klt-triviales
@article{AIF_2014__64_4_1721_0,
     author = {Fujino, Osamu and Gongyo, Yoshinori},
     title = {On the moduli b-divisors of lc-trivial fibrations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {4},
     year = {2014},
     pages = {1721-1735},
     doi = {10.5802/aif.2894},
     mrnumber = {3329677},
     zbl = {06387321},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2014__64_4_1721_0}
}
Fujino, Osamu; Gongyo, Yoshinori. On the moduli b-divisors of lc-trivial fibrations. Annales de l'Institut Fourier, Tome 64 (2014) no. 4, pp. 1721-1735. doi : 10.5802/aif.2894. https://www.numdam.org/item/AIF_2014__64_4_1721_0/

[1] Ambro, F. Shokurov’s boundary property, J. Differential Geom., Tome 67 (2004) no. 2, pp. 229-255 | MR 2153078 | Zbl 1097.14029

[2] Ambro, F. The moduli b-divisor of an lc-trivial fibration, Compos. Math., Tome 141 (2005) no. 2, pp. 385-403 | Article | MR 2134273 | Zbl 1094.14025

[3] Birkar, C.; Chen, Y. Images of manifolds with semi-ample anti-canonical divisor (to appear in J. Algebraic Geom)

[4] Corti, A. 3-fold flips after Shokurov, Flips for 3-folds and 4-folds, Oxford Univ. Press, Oxford (Oxford Lecture Ser. Math. Appl.) Tome 35 (2007), pp. 18-48 | MR 2359340 | Zbl 1286.14022

[5] Deligne, P. Théorie de Hodge. II, (French) Inst. Hautes Études Sci. Publ. Math., Tome 40 (1971), pp. 5-57 | Article | Numdam | MR 498551 | Zbl 0219.14007

[6] Floris, E. Inductive approach to effective b-semiampleness, Int. Math. Res. Not. IMRN, Tome 2014 (2014) no. 6, p. 1645-1492 | MR 3180598

[7] Fujino, O. Higher direct images of log canonical divisors and positivity theorems (preprint (2003). arXiv:math/0302073v1)

[8] Fujino, O. Abundance theorem for semi log canonical threefolds, Duke Math. J., Tome 102 (2000) no. 3, pp. 513-532 | Article | MR 1756108 | Zbl 0986.14007

[9] Fujino, O. A canonical bundle formula for certain algebraic fiber spaces and its applications, Nagoya Math. J., Tome 172 (2003), pp. 129-171 | MR 2019523 | Zbl 1072.14040

[10] Fujino, O. Higher direct images of log canonical divisors, J. Differential Geom., Tome 66 (2004) no. 3, pp. 453-479 | MR 2106473 | Zbl 1072.14019

[11] Fujino, O. What is log terminal?, Flips for 3-folds and 4-folds, Oxford Univ. Press, Oxford (Oxford Lecture Ser. Math. Appl.) Tome 35 (2007), pp. 49-62 | MR 2359341 | Zbl 1286.14024

[12] Fujino, O. Fundamental theorems for the log minimal model program, Publ. Res. Inst. Math. Sci., Tome 47 (2011) no. 3, pp. 727-789 | Article | MR 2832805 | Zbl 1234.14013

[13] Fujino, O. On Kawamata’s theorem, Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich (2011), pp. 305-315 | MR 2779478 | Zbl 1213.14015

[14] Fujino, O. Semi-stable minimal model program for varieties with trivial canonical divisor, Proc. Japan Acad. Ser. A Math. Sci., Tome 87 (2011) no. 3, pp. 25-30 | Article | MR 2802603 | Zbl 1230.14016

[15] Fujino, O. Basepoint-free theorems: saturation, b-divisors, and canonical bundle formula, Algebra Number Theory, Tome 6 (2012) no. 4, pp. 797-823 | Article | MR 2966720 | Zbl 1251.14005

[16] Fujino, O. Some remarks on the minimal model program for log canonical pairs (to appear in Kodaira Centennial issue of Journal of Mathematical Sciences, the University of Tokyo)

[17] Fujino, O.; Fujisawa, T. Variations of mixed Hodge structure and semi-positivity theorems (to appear in Publ. Res. Inst. Math. Sci.) | Zbl 1305.14004

[18] Katz, N. M. The regularity theorem in algebraic geometry, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, Paris (1971), pp. 437-443 | MR 472822 | Zbl 0235.14006

[19] Kawamata, Y. Subadjunction of log canonical divisors for a subvariety of codimension 2, Birational algebraic geometry (Baltimore, MD, 1996), Amer. Math. Soc., Providence, RI (Contemp. Math.) (1997), pp. 79-88 | MR 1462926 | Zbl 0901.14004

[20] Kempf, G.; Knudsen, F.; Mumford, D.; B., Saint-Donat Toroidal embeddings. I, Springer-Verlag, Berlin-New York, Lecture Notes in Mathematics, Tome 339 (1973) | MR 335518 | Zbl 0271.14017

[21] Kollár, J. Kodaira’s canonical bundle formula and adjunction, Flips for 3-folds and 4-folds, Oxford Univ. Press, Oxford (Oxford Lecture Ser. Math. Appl.) Tome 35 (2007), pp. 134-162 | MR 2359346 | Zbl 1286.14027

[22] Prokhorov, Yu. G.; Shokurov, V. V. Towards the second main theorem on complements, J. Algebraic Geom., Tome 18 (2009) no. 1, pp. 151-199 | Article | MR 2448282 | Zbl 1159.14020

[23] Saito, M.-H.; Shimizu, Y.; Usui, S. Variation of mixed Hodge structure and the Torelli problem, Algebraic geometry, Sendai, 1985, North-Holland, Amsterdam (Adv. Stud. Pure Math.) (1987), pp. 649-693 | MR 946252 | Zbl 0643.14005